It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Human Papillomavirus (HPV) Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-28-2011, 05:06 PM   #1
Newbie
(female)
 
Join Date: Dec 2011
Location: Crenshaw, MS
Posts: 2
Ali L HB User
Question Question????NEED AN ANSWER!!!!

Hey everybody I had the leep procedure done almost a year ago and after I had it everything looked like it was going to be fine. I started back having my periods regularly and everything but in September I went from having a period once a month to my period staying on 3 weeks to a month at a time. People have told me to try out birth control pills to see if that will help but I don't know I am very scared. My husband has been really trying to support me due to the fact that we haven't been intimate since September. Can somebody help me out please.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kali333 (12), Switch96 (11), curly fry (3), scared7 (2), tattoogirly (2), aqulit (2), Titchou (2), Pickle Eyes (2), chronicworry (2), Lithiate (1)

Site Wide Totals

teteri66 (1139), MSJayhawk (943), Apollo123 (860), janewhite1 (823), Titchou (774), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 10:05 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!